# SDR R61A201309200892

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 389 hours, 240 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED1478
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 399 hours, 248 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR WAS OPENED BEFORE F/A COULD DISARM DOOR, CAUSING THE PARTIAL DEPLOYMENT OF THE SLIDE.  ACFT FERRIED, WHERE THE SLIDE WAS R & R IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
